# SDR GTIA2021080535914

- Difficulty date: August 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 14,862 hours, 6,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 & R2 DOOR ASSIT BOTTLES REQ SERVICE -SERVICED L1 & R2 DOOR ASSIT BOTTLES IAW AMM 52-10-00.
